# SDR AMTA200600508

- Difficulty date: August 10, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734219
- Part serial: 14188
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AFTER ARRIVING AT GATE, WOULD NOT REST ART.  IAW FIM, BLOCK 26, REPLACED APU ECU IAW AMM.  PERFORMED 4 SUCCESSFUL STARTS.  PERFORMED ECU BITE.  NO FAULTS NOTED.  (K)
